# SDR AALA202403016649

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CRACK HANDLE SLIDING WINDOW F/O IN COCKPIT. REPLACED ARM ASSY ON HANDLE SLIDING WINDOW F/O SIDE.
